MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 8 FR. PTFE PEEL-APART PERCUTANEOUS INTRODUCER KIT; PORT AND CATHETER ACCESSORIES

C.R. BARD, INC. (BASD) -3006260740 8 FR. PTFE PEEL-APART PERCUTANEOUS INTRODUCER KIT; PORT AND CATHETER ACCESSORIES
Catalog Number 0607780
Medical Device Problem Codes Fracture (1260); Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records will be performed.The return of the sample is pending.The investigation of the reported event is currently underway.H10: d4: (expiration date: 01/2028).H11: section a: through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during a chronic catheter placement procedure, the mid sheath was allegedly fractured.There was no reported patient injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported fracture issue as no objective evidence was provided for review.The definitive root cause could not be determined based upon available information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H10: d4 (expiration date: 01/2028), g3.H11: h6 (result, conclusion).H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.
 
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one j-tip guidewire in a guidewire hoop, one introducer needle, and one 8.0fr peel-apart sheath with vessel dilator were returned for evaluation.Functional, gross visual and microscopic visual evaluations were performed.A split was noted on the center portion of the peel-apart sheath shaft and bunching was noted in split area.The distal tip of the loaded vessel dilator was noted to be deformed.An attempt to remove the vessel dilator from the peel-apart sheath was performed and retracted without resistance.Therefore, the investigation is confirmed for the reported fracture and identified deformation issue.The definitive root cause could not be determined based upon available information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H10: d4 (expiration date: 01/2028), g3, h2, h6 (device) h11: d4 (unique identifier (udi) #), h6 (method, result) h11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
8 FR. PTFE PEEL-APART PERCUTANEOUS INTRODUCER KIT
Common Device Name
PORT AND CATHETER ACCESSORIES
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key19109829
Report Number3006260740-2024-01766
Device Sequence Number20773379
Product Code DYB
UDI-Device Identifier00801741038358
UDI-Public(01)00801741038358(17)280131(10)REHQ2969
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K860432
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0607780
Device Lot NumberREHQ2969
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/27/2024
Supplement Date Received by Manufacturer05/09/2024
09/21/2024
Initial Report FDA Received Date04/15/2024
Supplement Report FDA Received Date05/16/2024
10/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown